Addiction- Rescue
Addiction- Rescue
  • Home
  • Stop Overdose
  • Donation
  • Transparency
  • Privacy Policy
  • Contact Us
  • Family Interventions
  • Blog
  • More
    • Home
    • Stop Overdose
    • Donation
    • Transparency
    • Privacy Policy
    • Contact Us
    • Family Interventions
    • Blog
Get Help Now
  • Home
  • Stop Overdose
  • Donation
  • Transparency
  • Privacy Policy
  • Contact Us
  • Family Interventions
  • Blog
Get Help Now
A young man and his mother sit on a front step at sunset, her arm around his shoulder.

Stop Overdose

You can't stop their addiction, but you can stop their overdose.

Loving someone who uses opioids can feel helpless. You worry when the phone rings. You wonder what you'd do if the worst happened at home.


Here is something you can do. Naloxone is a simple nasal spray that can reverse an opioid overdose and give your loved one another chance.


Addiction Rescue will mail it to you, free. It is never sold.


Free · Plain packaging · No judgment

Request free naloxone for your home

What naloxone is

Naloxone (you may know it as Narcan®) brings back breathing during an opioid overdose, including fentanyl. It's easy to use, needs no training, and won't harm someone who hasn't taken opioids. It's available without a prescription.

A mother in a doorway at night covers her mouth as she finds her son unresponsive on the floor.

It can happen at home. Be ready.

Most of us never expect it. Knowing what to do can save a life.

A father kneels in a hallway calling 911, one hand on the chest of his unresponsive daughter.

If you think it's an overdose

Call 911. If someone else is there, have them call while you help.

1. Check. Say their name loudly and rub the middle of their chest hard. Watch for slow or no breathing, blue or gray lips, or no response.


2. Give naloxone. Open the package. Place the nozzle in one nostril and press the plunger firmly.


3. Wait 2–3 minutes. If they don't wake up or breathe normally, give a second dose in the other nostril with a new device.


4. Help them breathe. Roll them onto their side. Give rescue breaths or CPR if you know how.


5. Stay with them until help arrives. Naloxone can wear off before the overdose does.

How to Use Naloxone Nasal Spray

Video: CDC (public domain). Our own family video is coming soon.


Want to learn more? Watch the full training from the California Department of Public Health

If they go back out, give another dose. It's safe to keep going.

Your loved one may wake up, and that moment will feel like everything. But please stay close.

  • Naloxone can wear off before the opioids do. Your loved one can stop breathing again, even after waking up.
  • Don't be afraid to give more. Naloxone won't harm someone who didn't take opioids. The directions say to keep giving doses as needed until help arrives.
  • If they don't wake up, or they go back out, give another dose in the other nostril with a new device. Repeat every 2–3 minutes until help arrives.
  • Keep watching their breathing.
  • Stay with them, even after they wake up. Let the paramedics take over.
  • Keep at least two doses at home. When you request naloxone from us, we'll send at least two doses.


Two paramedics kneel to help a young man on a living room floor while his mother holds his hand.

Stay with them until help arrives.

You don't have to do this alone. Paramedics will take it from here.

You are protected when you help. In California, people who give naloxone in good faith can't be sued for it (Civil Code §1714.22, Health & Safety Code §1799.113). People who call for help during an overdose are also protected from certain drug possession charges (Health & Safety Code §11376.5).

A white first-aid kit and a card sit on a sunny kitchen counter, ready at home.

Request free naloxone for your home

Tell us where to send it. We'll mail it in plain packaging. No medical questions, no judgment.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

Your privacy matters. We use this only to mail your naloxone, and to call you if you asked. We never sell or share your information. Supplies are limited.

With gratitude

With gratitude to the California Department of Health Care Services (DHCS) Naloxone Distribution Project and Padagis for the naloxone we share with families.

An older person's hand rests gently on a younger person's hand on a wooden table.

You're not alone

Emergency or overdose: call 911

Crisis support, any time: call or text 988

Talk with Addiction Rescue: 888-410-3130

Photos are illustrations, not real people.

Need help now?
Call 888-410-3130
Emergency: call 911
Crisis support 24/7: call or text 988

Quick links
Stop Overdose · Family Interventions · Donate · Transparency · Contact Us · Privacy Policy

Follow us
Brian Burgess, Founder

© 2026 Addiction Rescue Inc. · 501(c)(3) nonprofit · EIN 99-1681946 · CA Charity Reg. CT0294727 · Donations are tax-deductible to the extent allowed by law.
ADDICTION RESCUE® is a federally registered service mark (U.S. Reg. No. 8,141,573).

Powered by GOD

This website uses cookies.

We use cookies to analyze website traffic and optimize your website experience. By accepting our use of cookies, your data will be aggregated with all other user data.

Accept